# SDR ASAA2024121654609

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 50,359 hours, 18,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT EXIT LIGHT COME OFF ROW 17 D,E,F. GROUNDED - YES. RESECURED 17 DEF EXIT LIGHT COVER REF AMM 33-51-01.
